# SDR SWIA200718260

- Difficulty date: May 15, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 30,732 hours, 44,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unknown
- Location: Emergency Light
- Part time: 11,421 hours, 15,268 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CIRCUIT BREAKER POPS WITH THE SWITCH IN THE OFF POSITION.  REPLACED THE FORWARD EMERGENCY LIGHT BATTERY.  SYSTEM TESTS GOOD.
